# SDR SWAA2017011711212

- Difficulty date: December 23, 2016
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 48,584 hours, 30,106 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR WEB CRACKED AT BS. 663, BETWEEN RBL 6.15 TO RBL 15.54. / REPAIRED WEB IAW EA.
